# SDR ARWA971003

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 1 OIL PRESS LIGHT FLASHED INTERMITTENTLY, OIL PRESS OSCILATED BETWEEN 25-48 PSI, OIL TEMP ROSE TO 125 C, OIL QUANTITY INDICATED 2 GALS, N1 N2 READ NORMAL.  PERFORMED PRECAUTION BY SHUT DOWN AS PER ABNORMAL IN FLIGHT ENG SHUT DOWN.  REMOVED AND REPLACED NR 1 ENGINE, OPS AND LEAK CHECKED NORMAL IAW ARROW AIR J/C 6519 AND ARROW AIR J/C 6527 AND M/M 72-00.
